Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 237858, 8 pages
http://dx.doi.org/10.1155/2013/237858
Research Article

Generalized Virtually Stable Maps and Their Associated Sequences

1Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 18 April 2013; Accepted 8 June 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 P. Chaoha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Chaoha and W. Atiponrat, “Virtually stable maps and their fixed point sets,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 536–542, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Chaoha and P. Chanthorn, “Fixed point sets through iteration schemes,” Journal of Mathematical Analysis and Applications, vol. 386, no. 1, pp. 273–277, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Matkowski, “Invariant and complementary quasi-arithmetic means,” Aequationes Mathematicae, vol. 57, no. 1, pp. 87–107, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Matkowski, “Iterations of mean-type mappings and invariant means,” Annales Mathematicae Silesianae, no. 13, pp. 211–226, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Matkowski, “Fixed points and iterations of mean-type mappings,” Central European Journal of Mathematics, vol. 10, no. 6, pp. 2215–2228, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Suzuki, “Fixed point theorems and convergence theorems for some generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1088–1095, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Chaoha, “Virtually nonexpansive maps and their convergence sets,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 390–397, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Kannan, “Some results on fixed points—II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Chaoha and P. Chanthorn, “Convergence and fixed point sets of generalized homogeneous maps,” Thai Journal of Mathematics, vol. 5, no. 2, pp. 281–289, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet